# SDR DALA2019061103508

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 13,554 hours, 5,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKETS HARD TO OPERATE .  CLEANED DEBRIS, SLIDE 1R ARM DISARM NORMAL. (1116666).
